# SDR USAAD99043

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 5241 · Galley Doors
- Part: Mechanism
- Condition: Not Latched
- Location: L2 Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLL-PHL FLT 1430 - AFTER TAKEOFF THE CABIN PRESSURE FLOW LIGHT ILLUMINATED AND TEH CABIN WOULD NOT PRESSURIZE IN AUTO OR MANUAL. THE AIRCRAFT DIVERTED TO MCO AND LANDED WITHOUT INCIDENT. MAINTENANCE CYCLED THE L2 DOR AND ALL CHECKED NORMAL.  (M)
